Syntactical Transforms

Journal of Symbolic Logic 24 (3):244-245 (1959)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A syntactical characterization of S.Gustav Bergmann - 1949 - Journal of Symbolic Logic 14 (3):173-174.
On syntactical categories.Yehoshua Bar-Hillel - 1950 - Journal of Symbolic Logic 15 (1):1-16.

Analytics

Added to PP
2015-02-05

Downloads
7 (#1,413,139)

6 months
4 (#862,833)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references